# SDR USAA2011091900007

- Difficulty date: September 17, 2011
- Submitted: September 19, 2011
- Operation: Air carrier
- Aircraft: N434US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24556
- Aircraft time: 58,859 hours, 39,386 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Hinge Fitting
- Part number: 65C2638428
- Part serial: 3325
- Condition: Worn
- Location: Rt Elevator
- Part time: 49,242 hours, 31,806 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

RON CHECK - IN MANUAL REVERSION, NOSE UP ELEVATOR CAUSES VIBRATION IN BOTH YOKES AND IS FELT IN REAR CABIN OF AIRCRAFT.  REPLACED RIGHT ELEVATOR TAB HINGE FITTING IAW B737 AMM 27-31-31.
